# SDR DALA1166473710

- Difficulty date: November 29, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 38,716 hours, 16,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 336701252
- Part serial: 5441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST THE AFT CABIN SEAT PATH LIGHTS  WERE INOP.  REPLACED POWER SUPPLY M1672 AND TESTS OK.
